Home

Welcome

Latest Discussions

  • Posted in: Hemodialysis SPN

    Martha It is possible that your patient my but suffering from  disequilibrium syndrome.  This occurs when the brain osmolarity is different than the blood causing the brain to swell resulting in a wide variety of neurological symptoms. Changes in the ...

  • Posted in: Hemodialysis SPN

    Does this patient miss treatments or have lots of metabolism going as with body bilder?  Is he meeting adequacy?  Is Hg low?   If possibly having large URR due to BUN pre treatment elevated then could be disequilibrium.  Anemia can cause headaches.  ...

  • Posted in: Hemodialysis SPN

    No guarantees that I have gotten to root cause -but two things to consider.  Sometimes happens because patient is too dry and sometimes because the process is too fast.  Maybe increase target weight or length of treatment? ------------------------------ ...

ANNA Links

ANNA American Nephrology Nurses Association (ANNA) Web Site
www.annanurse.org
NNCC Nephrology Nursing Certification Commission (NNCC) Web Site
www.nncc-exam.org
ANNA Online Library ANNA Online Library
www.annanurse.org/library
Nephrology Nursing Journal Nephrology Nursing Journal Web Site
www.annanurse.org/nnj

Most Active Members